MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL INC. ULTRA FLUID RESISTANT MASKS; SURGICAL MASK

CROSSTEX INTERNATIONAL INC. ULTRA FLUID RESISTANT MASKS; SURGICAL MASK
Model Number GCFCXS
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Irritation (1941); Rash (2033); Reaction (2414)
Date of Event 02/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Crosstex received a report through distributor (b)(4) dental, that a dentist and dental assistant experienced exposure symptoms after wearing the crosstex ultra fluid resistant mask.After applying their masks, they experienced itchiness and redness on their faces.The dental assistant also experienced an itchy throat and tongue.Both users have reported using crosstex ultra fluid resistant mask for several years and this is the first time they have reacted to it.The dentist immediately removed her mask and took benadryl.The dentist felt fine and worked the rest of the day.The dental assistant washed their face following the incident then sought medical attention.The dental assistant was prescribed cortisol cream.Both users have a history of allergies and have since stopped wearing the mask.Both users are reported to be doing fine.This complaint will be monitored in the crosstex complaint handling system.
 
Event or Problem Description
Crosstex received a report through distributor (b)(4) dental, that a dentist and dental assistant experienced exposure symptoms after wearing the crosstex ultra fluid resistant mask.

Brand Name
ULTRA FLUID RESISTANT MASKS
Common Device Name
SURGICAL MASK
Manufacturer (Section D)
CROSSTEX INTERNATIONAL INC.
10 ranick road
happauge, ny
MDR Report Key9853460
Report Number2433773-2020-00003
Device Sequence Number11493284
Product Code FXX
UDI-Device Identifier10732224120017
UDI-Public10732224120017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103303
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGCFCXS
Device Catalogue NumberGCFCXS
Device Lot Number201912123,20191212
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;